# SDR DALA2017073005873

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R2 DOOR SILL BS 730, AFT THRESHOLD SUPPORT BRACKET IS CORRODED. BLENDED CORROSION IAW SRM 51-10-02. THE BRACKET WAS FOUND OUT OF LIMITS IAW SRM 53-30-15. REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02 AND DRAWING 143N8312.
